Open Access
1997/1998 Harmonic Singularity at Infinity in \({\mathbb R}^n\)
V. Anandam, M. Damlakhi
Author Affiliations +
Real Anal. Exchange 23(2): 471-476 (1997/1998).


Some properties of harmonic functions defined outside a compact set in \({\mathbb R}^n\) are given. From them is deduced a generalized form of Liouville’s theorem in \({\mathbb R}^n\) which is known to be equivalent to an improved version of the classical Bôcher theorem on harmonic point singularities.


Download Citation

V. Anandam. M. Damlakhi. "Harmonic Singularity at Infinity in \({\mathbb R}^n\)." Real Anal. Exchange 23 (2) 471 - 476, 1997/1998.


Published: 1997/1998
First available in Project Euclid: 14 May 2012

zbMATH: 0938.31003
MathSciNet: MR1639952

Primary: 31B05

Keywords: {Bôcher theorem} , {Liouville theorem}

Rights: Copyright © 1999 Michigan State University Press

Vol.23 • No. 2 • 1997/1998
Back to Top